# SDR DL72S980838

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharge
- Location: Cockpit
- Component: 1060091102
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT IN THE COCKPIT IS INOP.  REPLACED BATTERY PACK ASSY AND THE BATTERIES CK OK.
